# SDR ASOA201709034050

- Difficulty date: September 3, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 35,930 hours, 29,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85834
- Condition: Discharged
- Location: Cabin
- Part time: 29,481 hours, 21,013 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4352 DURING PREFLIGHT THE CREW REPORTED AN EMERGENCY EXIT ROW LIGHT TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
